# SDR DALA2024053005663

- Difficulty date: May 29, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 EXCESSIVE PLAY CRUISE ROLLER IB FLAP ON RH WING. CORRECTIVE ACTION: REPLACED CRUISE ROLLER IB FLAP ON RH WING AS PER AIRBUS CMM 57- 52-21 TASK 57-52-21-000-805-A01 AND TASK 57-52-21-400-802-A01. (0366813)
